# SDR TAOA029515

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Part number: R101AKE5001FC
- Condition: Failed
- Location: Cabin
- Component: Leach
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RIGHT PACK WENT TO 110 DEGREES AFTER TAKEOFF. FLIGHT ATTENDANT REPORTED SMOKE IN COCKPIT.  REPLACED RIGHT FAN DOOR RELAY.  OPERATIONAL CHECK OF BOTH PACKS OK.  (Z)
